# SDR DXTA2022040759910

- Difficulty date: April 7, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N652QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0198
- Aircraft time: 2,978 hours, 1,929 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN CABIN DOOR DIFFICULT TO CLOSE. // SIGNOFF// PERFORMED THE PAX: DOOR/ CABIN DOOR LATCH/LOCK SYSTEM FUNCTIONAL TEST WITH NO DEFECTS NOTED AT THIS TIME. WORK PERFORMED WITH REF. TO MODEL. 680A MAINTNANCE MANUAL 52-10-04. PERFORMED THE CABIN DOOR LATCH STRIKER RIGGING AND FOUND THE RIGGING TO BE CORRECT BUT THE FWD UPPER
AND MID STRIKERS TO BE LOSE AND NOT TORQUED DOWN AT ALL. TORQUE ALL OF THE LATCH STRIKER ECCENTRIC BOLTS
TO 25 FOOT-POUNDS. PER PERFORMED  SEVERAL OPERATIONAL CHECKS OF THE DOOR FROM INSIDE THE CABIN AND OUTSIDE
WITH NO DEFECTS NOTED AT THIS TIME. WORK PERFORMED WITH REF. TO MODEL 680A MAINTENANCE MANUAL 52-10-00.
